| Model Number |
CQ2015A +12.0 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Device evaluation : lens was returned in liquid, in lens vial.Visual inspection found a bent haptic.Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
A cq2015a +12.0 diopter, intraocular lens was returned damaged.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.